EconPapers    
Economics at your fingertips  
 

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 128, issue C, 2017

Conditional Stein approximation for Itô and Skorohod integrals pp. 1-7 Downloads
Nicolas Privault and Qihao She
Empirical distribution of scaled eigenvalues for product of matrices from the spherical ensemble pp. 8-13 Downloads
Shuhua Chang and Yongcheng Qi
On copula-based conditional quantile estimators pp. 14-20 Downloads
Bruno Rémillard, Bouchra Nasri and Taoufik Bouezmarni
Properties and Hurst exponent estimation of the circularly-symmetric fractional Brownian motion pp. 21-27 Downloads
Jean-François Coeurjolly and Emilio Porcu
DS-optimal designs for random coefficient first-degree regression model with heteroscedastic errors pp. 28-34 Downloads
M. Wilk and A. Zaigraev
On kernel estimation of the second order rate parameter in multivariate extreme value statistics pp. 35-43 Downloads
Yuri Goegebeur, Armelle Guillou and Jing Qin
Variable selection through adaptive MAVE pp. 44-51 Downloads
Hossein Moradi Rekabdarkolaee and Qin Wang
On simultaneous prediction in a multivariate general linear model with future observations pp. 52-59 Downloads
Yongge Tian and Cheng Wang
Bernstein polynomial angular densities of multivariate extreme value distributions pp. 60-66 Downloads
Timothy E. Hanson, Miguel de Carvalho and Yuhui Chen
Multiplying a Gaussian matrix by a Gaussian vector pp. 67-70 Downloads
Pierre-Alexandre Mattei
Restricted profile estimation for partially linear models with large-dimensional covariates pp. 71-76 Downloads
Xiuli Wang, Shengli Zhao and Mingqiu Wang
On the Lp-quantiles for the Student t distribution pp. 77-83 Downloads
Mauro Bernardi, Valeria Bignozzi and Lea Petrella
Point separation in logistic regression on Hilbert space-valued variables pp. 84-88 Downloads
Agne Kazakevičiūtė and Malini Olivo
A test procedure for uniformity on the Stiefel manifold based on projection pp. 89-96 Downloads
Toshiya Iwashita, Bernhard Klar, Moe Amagai and Hiroki Hashiguchi

Volume 127, issue C, 2017

A note on spiked Wishart matrices pp. 1-6 Downloads
Dang-Zheng Liu and Yanhui Wang
Unbiased estimation of reliability function from a mixture of two exponential distributions based on a single observation pp. 7-13 Downloads
Keyu Nie, Bikas K. Sinha and A.S. Hedayat
Estimating conditional means with heavy tails pp. 14-22 Downloads
Liang Peng and Qiwei Yao
Long time stability of nonlocal stochastic Kuramoto–Sivashinsky equations with jump noises pp. 23-32 Downloads
Guanying Wang, Xingchun Wang and Guangli Xu
On beta distributed limits of iterated linear random functions pp. 33-41 Downloads
Shaun McKinlay
Computing an expected hitting time for the 3-urn Ehrenfest model via electric networks pp. 42-48 Downloads
Yung-Pin Chen, Isaac H. Goldstein, Eve D. Lathrop and Roger B. Nelsen
A note on the finite-time ruin probability of a renewal risk model with Brownian perturbation pp. 49-55 Downloads
Jinzhu Li
Complete moment convergence for weighted sums of weakly dependent random variables and its application in nonparametric regression model pp. 56-66 Downloads
Yi Wu, Xuejun Wang and Shuhe Hu
Representation and converse comparison theorems for multidimensional BSDEs pp. 67-74 Downloads
Haodong Liu and Shuzhen Yang
Parisian quasi-stationary distributions for asymmetric Lévy processes pp. 75-84 Downloads
Irmina Czarna and Zbigniew Palmowski
Fluctuations of Marchenko–Pastur limit of random matrices with dependent entries pp. 85-96 Downloads
Ayako Hasegawa, Noriyoshi Sakuma and Hiroaki Yoshida
On the concept of subcriticality and criticality and a ratio theorem for a branching process in a random environment pp. 97-103 Downloads
Yuejiao Wang, Zaiming Liu, Yingqiu Li and Quansheng Liu
First exit from an open set for a matrix-exponential Lévy process pp. 104-110 Downloads
Yu-Ting Chen, Yu-Tzu Chen and Yuan-Chung Sheu
On some extensions of Bernstein’s inequality for self-adjoint operators pp. 111-119 Downloads
Stanislav Minsker
Imputation in nonparametric quantile regression with complex data pp. 120-130 Downloads
Yanan Hu, Yaqi Yang, Chunyu Wang and Maozai Tian
Modified confidence intervals for the Mahalanobis distance pp. 131-137 Downloads
Paul H. Garthwaite, Fadlalla G. Elfadaly and John R. Crawford
On the asymptotic behaviour of the covariance function of the rewards of a multivariate renewal–reward process pp. 138-149 Downloads
Rovshan Aliyev and Veli Bayramov
The Hadamard product and the free convolutions pp. 150-157 Downloads
Arijit Chakrabarty
Self-normalized deviation inequalities with application to t-statistic pp. 158-164 Downloads
Xiequan Fan
Limit theorems for the compensator of Hawkes processes pp. 165-172 Downloads
Youngsoo Seol
Simultaneous selection of predictors and responses for high dimensional multivariate linear regression pp. 173-177 Downloads
Baiguo An and Beibei Zhang
Mean field limit for survival probability of the high-dimensional contact process pp. 178-184 Downloads
Xiaofeng Xue

Volume 126, issue C, 2017

Scale mixtures of skew-normal-Cauchy distributions pp. 1-6 Downloads
F. Kahrari, R.B. Arellano-Valle, M. Rezaei and F. Yousefzadeh
The adapted solutions and comparison theorem for anticipated backward stochastic differential equations with Poisson jumps under the weak conditions pp. 7-17 Downloads
Shuheng Tu, Wu Hao and Jing Chen
Genericity of dimension drop on self-affine sets pp. 18-25 Downloads
Antti Käenmäki and Bing Li
Asymptotic inference for non-supercritical partially observed branching processes pp. 26-32 Downloads
I. Rahimov
Limiting empirical distribution for eigenvalues of products of random rectangular matrices pp. 33-40 Downloads
Xingyuan Zeng
The multiset EM algorithm pp. 41-48 Downloads
Weihong Huang and Yuguo Chen
Weak decreasing stochastic order pp. 49-58 Downloads
Antoine-Marie Bogso and Patrice Takam Soh
Characterization of convolution splitting graphical models pp. 59-64 Downloads
Jean Peyhardi and Pierre Fernique
Large deviations for estimators of the parameters of a neuronal response latency model pp. 65-75 Downloads
Claudio Macci and Barbara Pacchiarotti
A note on the connection between some classical mortality laws and proportional frailty pp. 76-82 Downloads
Mathias Lindholm
A non-iterative (trivial) method for posterior inference in stochastic volatility models pp. 83-87 Downloads
Mike Tsionas
Mean square exponential stability of stochastic Hopfield neural networks with mixed delays pp. 88-96 Downloads
Xiaofei Li and Deng Ding
Moderate deviations for neutral stochastic differential delay equations with jumps pp. 97-107 Downloads
Xiaocui Ma and Fubao Xi
On relative efficiency of principal Hessian directions pp. 108-113 Downloads
Qing Cheng and Liping Zhu
Generalized mixed effects regression trees pp. 114-118 Downloads
Ahlem Hajjem, Denis Larocque and François Bellavance
Generalized canonical correlation variables improved estimation in high dimensional seemingly unrelated regression models pp. 119-126 Downloads
Li Zhao and Xingzhong Xu
Maximum likelihood estimator of the scale parameter for the Riesz distribution pp. 127-131 Downloads
Kaouthar Kammoun, Mahdi Louati and Afif Masmoudi
A family of Markov processes in maximal compact subgroups of a semisimple Lie groups pp. 132-138 Downloads
Ahmed Arafat, Jorge Mateu and Pablo Gregori
Portfolio selection and risk control for an insurer in the Lévy market under mean–variance criterion pp. 139-149 Downloads
Jieming Zhou, Xiangqun Yang and Junyi Guo
On inequalities for values of first jumps of distribution functions and Hölder’s inequality pp. 150-156 Downloads
Andrei N. Frolov
Asymptotic distributions of some robust scale estimators in explosive AR(1) model pp. 157-163 Downloads
Hira L. Koul and P. Vellaisamy
Generalized cumulative entropy based on kth lower record values pp. 164-172 Downloads
Saeid Tahmasebi and Maryam Eskandarzadeh
Bounds on Kendall’s tau for zero-inflated continuous variables pp. 173-178 Downloads
Michel M. Denuit and Mhamed Mesfioui
Error bounds for kernel density estimator of spectral distribution for Gaussian Unitary Ensembles pp. 179-184 Downloads
Hui Jiang and Shaochen Wang
Exponential stability of impulsive stochastic partial differential equations with delays pp. 185-192 Downloads
Dingshi Li and Xiaoming Fan
The unbiased nonparametric test and its moment generating function for the ordered alternative pp. 193-197 Downloads
Hidetoshi Murakami and Seong Keon Lee
A note on the limit theory of a Dickey–Fuller unit root test with heavy tailed innovations pp. 198-204 Downloads
Stelios Arvanitis
Solution path for quantile regression with epsilon-insensitive loss in a reproducing kernel Hilbert space pp. 205-211 Downloads
Jinho Park
Continuum percolation with holes pp. 212-218 Downloads
A. Sarkar and M. Haenggi
Hypothesis tests in partial linear errors-in-variables models with missing response pp. 219-229 Downloads
Hong-Xia Xu, Guo-Liang Fan and Zhen-Long Chen
Kernel estimators for Mar c ˘ enko–Pastur law of quaternion sample covariance matrices pp. 230-237 Downloads
Lifang Yang and Jiang Hu
The cumulative Kolmogorov filter for model-free screening in ultrahigh dimensional data pp. 238-243 Downloads
Arlene Kyoung Hee Kim and Seung Jun Shin
A law of the iterated logarithm for the number of occupied boxes in the Bernoulli sieve pp. 244-252 Downloads
Alexander Iksanov, Wissem Jedidi and Fethi Bouzeffour
Page updated 2021-07-29